# SDR DALA2017030601839

- Difficulty date: March 4, 2017
- Submitted: March 6, 2017
- Operation: Air carrier
- Aircraft: N862DA
- Make and model: Boeing 777232
- Aircraft serial: 29734
- Aircraft time: 75,365 hours, 9,067 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Lt Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING LT PYLON INSPECTION, FOUND CORROSION ON LOWER SURFACE OF LEFT ANGLE AT NACELLE STATION 454.6.  REPLACED ANGLE IAW SRM 54-52.
